Mean value theorems for $L$-functions over prime polynomials for the rational function field

Tom 161 / 2013

Julio C. Andrade, Jonathan P. Keating Acta Arithmetica 161 (2013), 371-385 MSC: Primary 11G20; Secondary 11M38, 11M50, 14G10. DOI: 10.4064/aa161-4-4


The first and second moments are established for the family of quadratic Dirichlet $L$-functions over the rational function field at the central point ${s=1/2}$, where the character $\chi $ is defined by the Legendre symbol for polynomials over finite fields and runs over all monic irreducible polynomials $P$ of a given odd degree. Asymptotic formulae are derived for fixed finite fields when the degree of $P$ is large. The first moment obtained here is the function field analogue of a result due to Jutila in the number field setting. The approach is based on classical analytical methods and relies on the use of the analogue of the approximate functional equation for these $L$-functions.


  • Julio C. AndradeInstitute for Computational and Experimental
    Research in Mathematics (ICERM)
    Brown University
    121 South Main Street
    Providence, RI 02903, U.S.A.
  • Jonathan P. KeatingSchool of Mathematics
    University of Bristol
    Bristol BS8 1TW, UK

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek